U.S. doctors online nowAsk doctors free
Egypt
A 32-year-old female asked:

I got my period &at the same time i got the flu &i started to take 1000 mg paracetamol, 60 mg pseudoephedrine, 4 mg chlorpheniramine maleate 3 times for 5 days so far. does these medications interfere with weight loss and can it cause more bloating?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
May be: These medications are not likely to change the course of your "flu" and have side effects. Your weight loss is more dependent on your food intake and exercise or the lack of it., but not on the medications you mentioned.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 15, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.